# SDR E81RJT229431

- Difficulty date: January 31, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N550WS
- Make and model: Cessna 550
- Aircraft serial: 5500845
- Aircraft time: 4,460 hours, 3,482 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Element
- Condition: Shorted
- Location: Eng Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORTED ENGINE ANTI-ICE SYS FAIL INDICATION. FOUND (1) HEATING ELEMENT OPEN IN RT INBD WING L/E ANTI-ICE PANEL. ALSO NOTED FAULT IN RT WING L/E ANTI-ICE JUNCTION BOX CURRENT SENSOR CS10.  FURTHER TROUBLESHOOTING REVEALED THE WIRING TERMINALS, ATTACHING HARDWARE, AND ADJACENT WIRING FOR THE RT INBD WING ANTI-ICE SEVERELY CORRODED AND DAMAGED AT THE AIRFRAME GROUND POINTS GND076 AND GT006.  REQUIRED REPAIR/REPLACEMENT OF THE AIRFRAME GROUND POINTS AND WIRING, REPLACEMENT OF THE CS10 CURRENT SENSOR, AND REPLACEMENT OF THE RT INBD WING L/E PANEL.  DUE TO FINDINGS INSPECTED THE LT WING INBD ANTI-ICE WIRING AIRFRAME GROUND CONNECTIONS GND75 AND GND79 AND FOUND CORRODED ALSO, TO A LESSER EXTENT.  REPLACED THE WIRING TERMINALS AND ATTACHING HARDWARE AS REQUIRED AT GND75 AND GND79 LT WING L/E ANTI-ICE WIRING GROUNDING CONNECTIONS. INTEGRATED ENGINE ANTI-ICE/INBD WING ANTI-ICE SYS CHECKS SATISFACTORY FOLLOWING REPAIRS.  THE PHASE 5 3-YEAR/1200 HR. INSP GUIDE ITEM A531003 REQUIRES A GENERAL INSP OF TAILCONE WIRING IAW THE MM TASK CODE 53-20-04-210. THE AREAS INVOLVED ARE NOT EASILY ACCESSIBLE FOR INSPECTIONS OR REPAIRS. RECOMMEND MFG INVESTIGATE IF AN ISOLATED OCCURRENCE OR WHETHER AN ADDITIONAL SPECIFIC INSP GUIDE ITEM FOR THE INBD L/E ANTI-ICE WIRING NEEDS TO BE ADDED TO THE PHASE 5 INSP GUIDE OR INSPECTED MORE FREQUENTLY.
